# SDR P5CA2022112200206

- Difficulty date: November 20, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N775SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37987
- Aircraft time: 59,692 hours, 6,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015003
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY FLASHLIGHT INOP ( FLASHLIGHT HOLDER ASSEMBLIES (INCLUDING FLASHLIGHT) - ( MAY BE INOPERATIVE OR MISSING PROVIDED CREWMEMBER HAS A FLASHLIGHT OF EQUIVALENT CHARACTERISTICS READILY AVAILABLE). )( R/R FLASHLIGHT AT L1 DOOR IAW B777 AMM 25-64-01. OPS CHECKS GOOD. DMI 175500 CLOSED. )
